# SDR 97UAL900541

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING TOWER REPORTED SMOKING FROM RIGHT MAIN GEAR.
